Exact controllability for semilinear wave equations in one space dimension
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, p. 109-129
@article{AIHPC_1993__10_1_109_0,
     author = {Zuazua, Enrique},
     title = {Exact controllability for semilinear wave equations in one space dimension},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {1},
     year = {1993},
     pages = {109-129},
     zbl = {0769.93017},
     mrnumber = {1212631},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_1_109_0}
}
Zuazua, E. Exact controllability for semilinear wave equations in one space dimension. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 1, pp. 109-129. http://www.numdam.org/item/AIHPC_1993__10_1_109_0/

[BLR1] C. Bardos, G. Lebeau and J. Rauch, Contrôle et stabilisation dans les problèmes hyperboliques, Appendix II in J. L. LIONS [L2], pp. 492-537.

[BLR2] C. Bardos, G. Lebeau and J. Rauch, Sharp Sufficient Conditions for the Observation, Control and Stabilization of Waves from the Boundary, S.I.A.M. J. Control Optim., Vol. 30, 1992, pp. 1024-1065. | MR 1178650 | Zbl 0786.93009

[CAQ] N. Carmichael and M.D. Quinn, Fixed Point Methods in Nonlinear Control, in Distributed Parametes Systems, F. KAPPEL, K. KUNISCH and W. SCHAPACHER Eds., Lecture Notes in Control and Information Sciences, #75, Springer-Verlag, Berlin, 1985, pp. 24-51. | MR 897550 | Zbl 0577.93028

[CH] T. Cazenave and A. Haraux, Equations d'évolution avec non-linéarité logarithmique, Ann. Fac. Sci. Toulouse, Vol. 2, 1980, pp. 21-51. | Numdam | MR 583902 | Zbl 0411.35051

[Ch] W.C. Chewning, Controllability of the Nonlinear Wave Equation in Several Space Variables, S.I.A.M. J. Control Optim., Vol. 14, 11976, pp. 19-25. | MR 638222 | Zbl 0322.93009

[Ci] M.A. Cirina, Boundary Controllability of Nonlinear Hyperbolic Systems, S.I.A.M. J. Control, Vol. 7, 1969, pp. 198-212. | MR 254408 | Zbl 0182.20203

[F] H.O. Fattorini, Local Controllability of a Nonlinear Wave Equation, Math. Systems Theory, Vol. 9, 1975, pp. 363-366. | MR 430923 | Zbl 0319.93009

[H] H. Hermes, Controllability and the Singular Problem, S.I.A.M. J. Control, Vol. 2, 1965, p. 241-260. | MR 173572 | Zbl 0163.10803

[LaT1] I. Lasiecka and R. Triggiani, Exact Controllability of Semilinear Abstract Systems with Applications to Wave and Plates Boundary Control Problems, Proceedings of the 28th I.E.E.E. Conference on Decision and Control, 1989, pp. 2291-2294.

[LaT2] I. Lasiecka and R. Triggiani, Exact Controllability of Semilinear Abstract Systems with Applications to Wave and Plates Boundary Control Problems, Appl. Math. & Optim., Vol. 23, 1991, p. 109-154. | Zbl 0729.93023

[LeM] E.B. Lee and L.W. Markus, Foundations of Optimal Control Theory, John Wiley, New York, 1967. | MR 220537 | Zbl 0159.13201

[L1] J.L. Lions, Contrôlabilité exacte de systèmes distribués, C. R. Acad. Sci. Paris, Vol. 302, 1986, pp. 471-475. | MR 838402 | Zbl 0589.49022

[L2] J.L. Lions, Contrôlabilité exacte, stabilisation et perturbations de systèmes distribués. Tome 1. Contrôlabilité exacte, Masson, RMA8, 1988. | Zbl 0653.93002

[L3] J.L. Lions, Exact Controllability, Stabilization and Perturbations for Distributed Systems, S.I.A.M. Rev., Vol. 30, 1988, pp. 1-68. | MR 931277 | Zbl 0644.49028

[Lu] D.L. Lukes, Global Controllability of Nonlinear Systems, S.I.A.M. J. Control, Vol. 10, 1972, pp. 112-126. | MR 304004 | Zbl 0264.93004

[M] L. Markus, Controllability of Nonlinear Processes, S.I.A.M. J. Control, Vol. 3, 1965, p. 78-90. | MR 186487 | Zbl 0294.93001

[N] K. Naito, Controllability of Semilinear Control Systems, S.I.A.M. J. Control Optim., Vol. 25, 1987, p. 715-722. | MR 885194 | Zbl 0617.93004

[NSe] K. Naito and Th.I. Seidman, Invariance of the Approximately Reachable Set Under Nonlinear Perturbations, S.I.A.M. J. Cont. Optim., Vol. 29, 1991, pp. 731- 750. | MR 1089153 | Zbl 0729.49022

[R] D.L. Russell, Controllability and Stabilizability Theory for Linear Partial Differential Equations: Recent Progress and Open Questions, S.I.A.M. Rev., Vol. 20, 1978, pp. 639-739. | MR 508380 | Zbl 0397.93001

[Se] Th.I. Seidman, Invariance of the Reachable Set Under Nonlinear Perturbations, S.I.A.M. J. Control Optim., Vol. 23, 1987, pp. 1173-1191. | MR 905039 | Zbl 0626.49018

[S] J. Simon, Compact Sets in the Space LP (0, T; B), Annali di Matematica pura ed Applicata, (IV), Vol. CXLVI, 1987, pp. 65-96. | MR 916688 | Zbl 0629.46031

[Z1] E. Zuazua, Contrôlabilité exacte de systèmes d'évolution non linéaires, C. R. Acad. Sci. Paris, Vol. 306, 1988, pp. 129-132. | MR 929105 | Zbl 0639.49029

[Z2] E. Zuazua, Exact Controllability for the Semilinear Wave Equation, J. Math. pures et appl., Vol. 69, 1990, pp. 1-32. | MR 1054122 | Zbl 0638.49017

[Z3] E. Zuazua, An Introduction to the Exact Controllability for Distributed Systems,Textos e Notas 44 , C.M.A.F., Universidades de Lisboa, 1990. | MR 1108879

[Z4] E. Zuazua, Exact Controllability of Semilinear Distributed Systems, Proceedings of the 27th I.E.E.E. Conference on Decision and Control, 1988, pp. 1265-1268.

[Z5] E. Zuazua, Exact Boundary Controllability for the Semilinear Wave Equation, in Nonlinear Partial Differential Equations and their Applications, H. BREZIS and J. J. LIONS, Séminaire du Collège de France 1987/1988, X, Research Notes in Mathematics, Pitman, 1991, pp. 357-391. | MR 1131832 | Zbl 0731.93011

[Z6] E. Zuazua, Contrôlabilité exacte d'une équation des ondes surlinéaire à une dimension d'espace, C. R. Acad. Sci. Paris, 311, 1990, pp. 285-290. | MR 1071628 | Zbl 0721.93009

[Z7] E. Zuazua, Exponential Decay for Semilinear Wave Equations with Localized Damping, Comm. in P.D.E., Vol. 15, (2), 1990, pp. 205-235. | MR 1032629 | Zbl 0716.35010